| Model Number |
RBY4C0406-B |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the ovarian vein using ruby coils and non-penumbra microcatheter.During the procedure, the physician placed ruby coils in the target location using the microcatheter.While attempting to place another ruby coil, the physician experienced resistance after advancing the ruby coil halfway through the microcatheter.Consequently, the ruby coil had unintentionally detached within the microcatheter.Therefore, the microcatheter containing the detached ruby coil was removed and the coil was flushed out.The procedure was completed using additional ruby coils and the same microcatheter.There was no report of an adverse effect to the patient.